# SDR FDEA202210242652

- Difficulty date: October 24, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 62,659 hours, 25,084 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51611
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BEAM IS CORRODED UPPER SIDE AT NUTPLATE HOLE BS 344  LBL20   - LBL22 REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT BEAM ISW B757-2 DWG 141N5161 REV A   AND 141N5170 REV C
